# SDR DL757030961

- Difficulty date: October 27, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N622DL
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 56,255 hours, 28,652 cycles
- System (JASC): 2612 · Fire Detection
- Part: Cartridge
- Part number: 30903852
- Condition: Will Not Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CARGO SQUIB LIGHT WILL NOT TEST ON TEST NR 1.  REMOVED AND REPLACED FWD CARGO SQUIB CARTRIDGE PER MM.  PERFORMED SQUIB TEST.  CHECKS OK ON TEST 1 AND 2.
